# SDR ASAA2013072095640

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 13,102 hours, 3,939 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU INOPERATIVE.  ACFT GROUNDED. CYCLED POWER, F/O MCDU CAME ONLINE, CHECKED F/O MCDU IAW AMM 23-15-839-002.  OPS NORMAL.
